MAUDE Adverse Event Report: INTEGRA LIFESCIENCES (IRELAND) LTD. CUSA CLARITY CONSOLE; TISSUE ABLATION

INTEGRA LIFESCIENCES (IRELAND) LTD. CUSA CLARITY CONSOLE; TISSUE ABLATION
Catalog Number C7000
Medical Device Problem Codes Erratic or Intermittent Display (1182); Operating System Becomes Nonfunctional (2996)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/11/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An investigation has been initiated based on the reported information.Upon completion of the investigation, a follow-up report will be submitted.
 
Event or Problem Description
An authorized distributor reported that during surgery, the customer experienced a technical issue with the newly updated software on the c7000 cusa clarity console.At the start of the procedure, all screen functions were operating normally.However, after approximately 10 minutes, the display became locked and they were unable to change or access any functions.There was more than 30 minutes surgical delay during which they had to switch off and, on the device, to change the settings.There was no patient injury.Name of hospital - (b)(6) hospital.

Brand Name
CUSA CLARITY CONSOLE
Common Device Name
TISSUE ABLATION
Manufacturer (Section D)
INTEGRA LIFESCIENCES (IRELAND) LTD.
sragh tullamore, co. offaly
EI 
Manufacturer (Section G)
INTEGRA LIFESCIENCES (IRELAND) LTD.
sragh tullamore, co. offaly
EI  
Manufacturer Contact
vivian nelson
1100 campus drive
princeton, NJ 08540
6099362319
MDR Report Key24599453
Report Number3006697299-2026-00022
Device Sequence Number9417394
Product Code LFL
UDI-Device Identifier10381780126232
UDI-Public10381780126232
Combination Product (Y/N)N
PMA/510(K) Number
K161882
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Recall
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberC7000
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/18/2026
Supplement Date Received by Manufacturer04/17/2026
05/14/2026
Initial Report FDA Received Date03/13/2026
Supplement Report FDA Received Date05/05/2026
05/29/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/23/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
3003418325/03062026/C/01
Patient Sequence Number1
Patient SexUnknown